Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
njs207

Roaccutane - Acne on my back + Red Face

Hi

I have been on a 75mg per day dosage of roaccutane now for 3 months and before that i was on 40mg per day for a month. with one month to go and my face is now almost completely clear. unfortunately i still have loads of spots on my back which isnt good seeing as its coming up to summer - they arent as big and obvious as they used to be, but they are still there for sure. is roaccutane as effective on backs as it is on faces? i really hope someone can tell me...

also, although my face is now pretty clear, i have started going red really easily - not just if i get embarassed, but sometimes when i drink (alcohol) and even when i eat some foods, not always spicy! it also happens when i get to hot...is this normal? and if its happened to you, how did you cope with it? is there anything you can do to stop it??

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×